Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Soreness, swelling on the site of biopsy with nausea, had CT guided biopsy for petrinium wall, taking Tramadol . Is it normal?

I had a CT guided biopsy of my petrinium wall yesterday and the area around where the needle went in is very swollen - is this normal? I think it was the petrinium wall, I may be mistaken with the terminology but it seems I have Ovarian cancer and had a burst cyst a couple of weeks ago. My CA125 is 1500 - I can t get hold of the doctor here in NZ so any thoughts would be appreciated. the area is sore but not red, just very swollen. I feel quite nauseous but I think that is from the Tramadol I v been given for the pain from the fluid from the burst cyst. I am 43
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Oncologist, Surgical 's  Response

All your history and clinical features suggest towards ovarian cancer.The CT guided biopsy might have been taken from a peritoneal deposit. A small hematoma at the area of biopsy is common which may need local compression and ice packing. If infection is suspected then you may need an antibiotic. Local wound cleaning with antiseptic solution is must. You may be started on chemotherapy if the biopsy turns out to be positive for cancer. This may get delayed if you develop any infection. All the best.

Mohammed Ibrahim
Surgical Oncologist
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor